# SDR YENA20101111151

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 31,682 hours, 11,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 704 SJU-JFK, F/A'S REPORTED ELECTRICAL BURNING SMELL NEAR SEATS 20E AND 21E.  LIVE TV SYSTEM SHUT DOWN FROM CABIN MASTER SWITCH FOR DURATION OF FLIGHT AND SMELL DISSIPATED.  COMPLIED WITH TSM 23-39-00-810-801 "ELECTRICAL ODOR OR FUMES IN CABIN TSM" NO FAULT FOUND, LIVE TV SYSTEM OPERATIONAL IAW MM 23-39-00.
